Alert archive / New Jersey / Areal Flood Advisories in 2011
Areal Flood Advisory 78, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2011, 7:24 PM EDT for 6 counties in New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2011, 7:24 PM EDT (23:24 UTC)
- Expired
- Jul 8, 2011, 10:01 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
008
WGUS81 KPHI 082324
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT FRI JUL 8 2011
NJC001-005-009-011-025-029-090330-
/O.NEW.KPHI.FA.Y.0078.110708T2324Z-110709T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-MONMOUTH NJ-CAPE MAY NJ-OCEAN NJ-ATLANTIC NJ-
BURLINGTON NJ-
724 PM EDT FRI JUL 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
EASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
EASTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1130 PM EDT
* AT 723 PM EDT SHOWERS AND THUNDERSTORMS THAT BROUGHT
HEAVIER RAIN FARTHER INLAND IN THE STATE ARE WORKING THEIR
WAY TO THE COAST. RAINFALL AMOUNTS OF UP TO ONE INCH PER HOUR
ARE LIKELY WITH THE STRONGER THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4047 7399 4041 7400 4045 7412 3961 7445
3919 7516 3915 7490 3899 7498 3892 7495
3899 7479 3920 7464 3948 7430 3953 7440
3950 7428 3965 7414 3978 7417 3990 7412
3991 7409 3974 7411 4027 7397
$$
TFG1 follow-up statement
745
WGUS81 KPHI 090201
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT FRI JUL 8 2011
NJC001-005-009-011-025-029-090209-
/O.CAN.KPHI.FA.Y.0078.000000T0000Z-110709T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-MONMOUTH NJ-CAPE MAY NJ-OCEAN NJ-ATLANTIC NJ-
BURLINGTON NJ-
1001 PM EDT FRI JUL 8 2011
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHEASTERN BURLINGTON...SOUTHERN ATLANTIC...EASTERN OCEAN...CAPE
MAY...EASTERN MONMOUTH AND SOUTHEASTERN CUMBERLAND COUNTIES...
THE HEAVY RAIN HAS MOVED OFFSHORE AND NO FURTHER POOR DRAINAGE
FLOODING IS EXPECTED OVERNIGHT.
LAT...LON 4047 7399 4041 7400 4045 7412 3961 7445
3919 7516 3915 7490 3899 7498 3892 7495
3899 7479 3920 7464 3948 7430 3953 7440
3950 7428 3965 7414 3978 7417 3990 7412
3991 7409 3974 7411 4027 7397
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 6:39 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 8, 6:39 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT FRI JUL 8 2011
.SYNOPSIS...
LOW PRESSURE IN EASTERN MARYLAND WILL MOVE OUT TO SEA OVERNIGHT
ENDING THIS WIDESPREAD EPISODE OF HEAVY SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE WILL BUILD INTO OUR AREA DURING SATURDAY AND BE
OVER THE REGION SUNDAY AND INTO MONDAY. ANOTHER FRONT MAY BRING
MORE UNSETTLED CONDITIONS TO THE REGION LATER MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SPC SVR WATCH 610...ANOTHER PORTION CANCELLED AROUND 625 PM....AND
REDUCED THUNDER CHANGES. DOESNOT LOOK LIKE THE 18Z NAM IS GOING TO
VERIFY AFTER 00Z AND WE LIKE THE 18Z GFS BETTER. SO WHILE
REMAINDER WATCH CONTS... NO BIG RENEWAL OF HEAVY CONVECTION
EXPECTED IN E PA AND NW NJ. JUST DEALING WITH LEFTOVERS THERE NOW.
WILL STEP IT DOWN 1 HR AT A TIME. WCN/HWO/ZFP UPDATED AROUND 625P.
FFA COVERS ALL OF THE AREA NOW. RUNOFF FLOODING MAY TAKE SEVERAL
HOURS TO SUBSIDE AFTER THE RAIN QUITS THIS EVENING.
ANY DAMAGE REPORTS YOU HAVE...BE IT FROM FLOODING/WIND...PLEASE
RELAY AS SOON AS POSSIBLE TO THE NWS.
PATCHY FOG WILL DEVELOP LATE TONIGHT ONCE THE RAINS END AND SKY
COVER BEGINS TO BREAK UP A BIT. FOG WAS NOT INCLUDED IN THE GRIDS
ATTM...SINCE THERE IS ALREADY PLENTY OF WORDINESS WITH THE
SVR/FLOOD WORDING ALREADY IN THERE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE LAST OF THE CLOUDS AND SCATTERED SHOWERS ASSOCIATED WITH THE
FRONT AND LOW PRESSURE AREAS FROM THE NEAR TERM WILL BE PASSING
OFF THE COAST SAT MORNING. LOW CHC POPS AND A FEW CLOUDS ARE STILL
IN THE GRIDS FOR THE MORNING AREAS ACROSS ERN DELAWARE AND THE SRN
COASTAL WATERS.
HIGH PRESSURE WILL BUILD IN SAT AND REMAIN INTO MONDAY. A DRY
FORECAST IS EXPECTED WITH MAINLY CLR SKIES. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE LOWER HUMIDITY VALUES WILL MAKE
THINGS COMFORTABLE. SAT NIGHT WILL BE COOL WITH LOWS IN 50S ACROSS
THE NORTHERN AREAS AND LOW TO MID 60S IN MOST OTHER AREAS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MODELS HAVE BEEN PRETTY CONSISTENT THAT THE FLAT HEAT RIDGE OVER
THE EASTERN CONUS WILL RETROGRADE SLIGHTLY TO THE SOUTHWEST. AFTER
THE 500MB TROF PASSES, A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
INTO THE NORTHEASTERN CONUS.
THERE REMAINS DIFFERENCES AS TO HOW ROBUST THE CONVECTION WILL BE
WITH THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. TODAY THE
TIMING LOOKS SLIGHTLY BETTER FOR A MORE ACTIVE TUESDAY. WE OPTED FOR
POPS CLOSER TO THE GFS VS WHAT WOULD BE INFERRED USING THE ECMWF.
AFTER THE FRONT CLEARS THE REGION, OUR CWA SHOULD HAVE A COUPLE OF
DAYS WITH QUITE PLEASANT DEW POINTS. THERE ARE DIFFERENCES AS TO HOW
COOL IT WILL GET, ALTHOUGH THE GAPS ARE SMALLER THAN YESTERDAY.
BASED ON HOW ABOVE NORMAL THIS METEOROLOGICAL SUMMER HAS BEEN SO
FAR, WE HAVE OPTED TO KEEP MAX TEMPS TOWARD THE WARMER END OF THE
ENSEMBLE MEMBERS THROUGHOUT THE LONG TERM. REGARDLESS AFTER A HOT
AND HUMID TUESDAY, LOWER TEMPERATURES ARE IN STORE, ESPECIALLY AT
NIGHT, FOR THE REST OF THE LONG TERM PERIOD.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...TAFS POSTED WILL UPDATE FOR BEST CHANCE OF
STRONGEST WIND AND IFR CONDS REMAINDER THIS AFTERNOON.
SEVERE THUNDERSTORM WATCH NUMBER 610 THROUGH 01Z FOR THE ENTIRE
PHILADELPHIA TAF AREA.
SHOWERS/THUNDERSTORMS...WILL SHIFT THEIR 19Z CONCENTRATED ENERGY
FROM E PA...WESTERN AND CENTRAL NJ INTO DE/MD AND SE NJ BY 00Z.
SEVERAL STORMS ARE EXPECTED TO PRODUCE BRIEF IFR/LIFR CONDS IN 1/2SM
+T+SHRA WLY G50 KT WITH SREF RELATIVELY HIGH PROBS FOR SVR/SUPERCELLS
AND POSSIBLY A TOR IN OUR CWA THIS AFTN. WHETHER THEY GO OVER THE
TAF LOCATIONS IS UNKNOWN.
TONIGHT...MVFR OR IFR CIGS SPREAD S BEHIND THE FRONT WITH HEAVY
CONVECTION BECOMING CONCENTRATED FROM KPHL-KACY SOUTHWARD AND
EVENTUALLY DRIFTING OFFSHORE TOWARD 07Z.
OUTLOOK...
SATURDAY AFTER 12Z...ANY IFR STRATUS ALONG AND SOUTH OF A KILG-
KACY LINE THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS
AWAY...THE LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS
ARE EXPECTED EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE
TEMPERATURES COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT
IN SCATTERED CUMULUS. HOWEVER...INCREASING STABILITY SHOULD
LIMITED ANY CONVECTIVE POTENTIAL.
SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.
SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.
MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD RESULT
IN SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT
OVERALL VFR CONDITIONS ARE EXPECTED. MVFR FOG IS POSSIBLE EARLY
TUESDAY.
TUESDAY...MVFR FOG POSSIBLE EARLY OTHERWISE VFR WITH A CHANCE OF TSTMS
AND ASSOCIATED LOWER CONDITIONS.
&&
.MARINE...
NO MARINE HEADLINES EXCEPT THE SEVERE THUNDERSTORM WATCH 610
THROUGH 01Z.
A FEW S GUSTS 20-25 KTS IN DEL BAY AT 19Z BUT NO ISSUANCE OF SCA
ATTM. SEAS OF 5 FT TONIGHT AT 4409 MAY GRAZE OUR DEL WATERS BUT FOR
NOW CONSERVATIVE APPROACHING DUE TO WAVE GENERATION THERE ON SSW
WIND. ASIDE FROM CONVECTIVE GUSTS TONIGHT...THERE MAY BE SOME FOG
LATER ON WHICH IS NOT YET ACCOUNTED FOR IN THE GRIDS.
THIS WEEKEND LIGHT WIND WITH AFTERNOON SEA BREEZES POSSIBLE.
THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO
GUST TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW
FOR NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR PAZ054-055-
060>062-067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DRAG
NEAR TERM...DRAG 638P
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAGHazardous weather outlook, Jul 8, 6:26 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 626 PM EDT FRI JUL 8 2011 NJZ001-007-008-PAZ054-055-060>062-092230- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 626 PM EDT FRI JUL 8 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ009-010-012-015-PAZ067>071-092230- CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 626 PM EDT FRI JUL 8 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ012-015-019-020-NJZ013-014-016>027-092230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 626 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-092230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 626 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 8, 4:19 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY
DAMAGE.
&&
EVENT NUMBER PHI1100374 PHI1100375
MEOLALocal storm report, Jul 8, 4:54 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ MESONET
1.76 INCHES FELL IN 55 MINUTES.
&&
MEOLALocal storm report, Jul 8, 5:20 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ MESONET
1.76 INCHES FELL IN 55 MINUTES.
0500 PM FLASH FLOOD MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ 911 CALL CENTER
I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.
&&
MEOLALocal storm report, Jul 8, 5:36 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL OLD BRIDGE 40.41N 74.37W
07/08/2011 M0.88 INCH MIDDLESEX NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.
0333 PM HEAVY RAIN DREXEL HILL 39.95N 75.30W
07/08/2011 M1.54 INCH DELAWARE PA TRAINED SPOTTER
1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.
0345 PM HEAVY RAIN PENNSAUKEN TWP 39.97N 75.05W
07/08/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.
0403 PM TSTM WND DMG BOUND BROOK 40.57N 74.54W
07/08/2011 SOMERSET NJ TRAINED SPOTTER
LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.
0430 PM HEAVY RAIN FRANKLIN TWP 40.48N 74.54W
07/08/2011 M1.76 INCH SOMERSET NJ COCORAHS
1.76 INCHES FELL IN 55 MINUTES.
0500 PM FLASH FLOOD MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ 911 CALL CENTER
I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.
0515 PM HEAVY RAIN 4 W ALLENTOWN 40.59N 75.56W
07/08/2011 M1.35 INCH LEHIGH PA COCORAHS
1.35 INCHES FELL IN 50 MINUTES IN ALLENTOWN.
0520 PM HEAVY RAIN BECHTELSVILLE 40.37N 75.63W
07/08/2011 M2.00 INCH BERKS PA CO-OP OBSERVER
2.00 INCHES FELL IN 50 MINUTES IN BECHTELSVILLE.
&&
MEOLALocal storm report, Jul 8, 6:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG MORRISTOWN 40.79N 74.48W
07/08/2011 MORRIS NJ BROADCAST MEDIA
TREE DOWN ON EXIT RAMP OF I-287 EXIT 37
&&
EVENT NUMBER PHI1100377
JJMLocal storm report, Jul 8, 7:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG SPARTA 41.03N 74.64W
07/08/2011 SUSSEX NJ 911 CALL CENTER
TREES DOWN IN THE STILLWATER - SPARTA AREA
&&
EVENT NUMBER PHI1100378
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 80 min |
| Jul 7, 8:42 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 7, 10:07 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Jul 7, 10:55 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 28 min |
| Jul 8, 3:58 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 19 hr |
| Jul 8, 4:34 AM EDT | Special Weather Statement | PHI | Hunterdon | 56 min |
| Jul 8, 12:03 PM EDT | Special Weather Statement | PHI | Atlantic | 57 min |
| Jul 8, 12:56 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Gloucester | 64 min |
| Jul 8, 2:12 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 93 min |
| Jul 8, 2:23 PM EDT | Special Weather Statement | PHI | Warren | 82 min |
| Jul 8, 2:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 7 hr |
| Jul 8, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Warren | 54 min |
| Jul 8, 2:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 3 hr |
| Jul 8, 3:03 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jul 8, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 66 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 3 hr |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 76 min |
| Jul 8, 3:48 PM EDT | Flash Flood Warning | PHI | Camden | 3 hr |
| Jul 8, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 69 min |
| Jul 8, 4:10 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Jul 8, 4:42 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 78 min |
| Jul 8, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 70 min |
| Jul 8, 5:03 PM EDT | Flash Flood Warning | PHI | Sussex | 117 min |
| Jul 8, 5:03 PM EDT | Tornado Warning | PHI | Atlantic, Burlington, Camden | 27 min |
| Jul 8, 5:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 3 hr |
| Jul 8, 5:44 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 3 hr |
| Jul 8, 6:32 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 8, 7:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 77 min |
| Jul 8, 7:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 8, 7:50 PM EDT | Special Marine Warning | PHI | 55 min |
Nearby
Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.